Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 352, Number 11

All articles in this issue are freely accessible.

The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature
Frank Morgan, Michael Hutchings and Hugh Howards.
Trans. Amer. Math. Soc. 352 (2000), 4889-4909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1661278
Traces on algebras of parameter dependent pseudodifferential operators and the eta–invariant
Matthias Lesch and Markus J. Pflaum.
Trans. Amer. Math. Soc. 352 (2000), 4911-4936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1661258
Stability theory, permutations of indiscernibles, and embedded finite models
John Baldwin and Michael Benedikt.
Trans. Amer. Math. Soc. 352 (2000), 4937-4969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1776884
Strongly almost disjoint sets and weakly uniform bases
Z. T. Balogh, S. W. Davis, W. Just, S. Shelah and P. J. Szeptycki.
Trans. Amer. Math. Soc. 352 (2000), 4971-4987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707497
Effectively dense Boolean algebras and their applications
André Nies.
Trans. Amer. Math. Soc. 352 (2000), 4989-5012
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1776883
A compactification of a family of determinantal Godeaux surfaces
Yongnam Lee.
Trans. Amer. Math. Soc. 352 (2000), 5013-5023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1624186
Unipotent groups associated to reduced curves
David Penniston.
Trans. Amer. Math. Soc. 352 (2000), 5025-5043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695033
The density of rational lines on cubic hypersurfaces
Scott T. Parsell.
Trans. Amer. Math. Soc. 352 (2000), 5045-5062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1778504
Euclidean weights of codes from elliptic curves over rings
José Felipe Voloch and Judy L. Walker.
Trans. Amer. Math. Soc. 352 (2000), 5063-5076
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1778505
Infinitely Renormalizable Quadratic Polynomials
Yunping Jiang.
Trans. Amer. Math. Soc. 352 (2000), 5077-5091
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675198
Homology manifold bordism
Heather Johnston and Andrew Ranicki.
Trans. Amer. Math. Soc. 352 (2000), 5093-5137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1778506
Spectra of $BP$-linear relations, $v_{n}$-series, and $BP$ cohomology of Eilenberg-Mac Lane spaces
Hirotaka Tamanoi.
Trans. Amer. Math. Soc. 352 (2000), 5139-5178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1661270
Center manifolds for smooth invariant manifolds
Shui-Nee Chow, Weishi Liu and Yingfei Yi.
Trans. Amer. Math. Soc. 352 (2000), 5179-5211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650077
$C^{1}$ Connecting Lemmas
Lan Wen and Zhihong Xia.
Trans. Amer. Math. Soc. 352 (2000), 5213-5230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694382
Local differentiability of distance functions
R. A. Poliquin, R. T. Rockafellar and L. Thibault.
Trans. Amer. Math. Soc. 352 (2000), 5231-5249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694378
Optimal factorization of Muckenhoupt weights
Michael Brian Korey.
Trans. Amer. Math. Soc. 352 (2000), 5251-5262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694375
A classification of one dimensional almost periodic tilings arising from the projection method
James A. Mingo.
Trans. Amer. Math. Soc. 352 (2000), 5263-5277
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1709776
Path stability and nonlinear weak ergodic theorems
Yong-Zhuo Chen.
Trans. Amer. Math. Soc. 352 (2000), 5279-5292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707493
Hypercyclic operators that commute with the Bergman backward shift
Paul S. Bourdon and Joel H. Shapiro.
Trans. Amer. Math. Soc. 352 (2000), 5293-5316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1778507
Semi-classical limit for random walks
Ursula Porod and Steve Zelditch.
Trans. Amer. Math. Soc. 352 (2000), 5317-5355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650038
Cotorsion theories and splitters
Rüdiger Göbel and Saharon Shelah.
Trans. Amer. Math. Soc. 352 (2000), 5357-5379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1661246
The Jantzen sum formula for cyclotomic $q$–Schur algebras
Gordon James and Andrew Mathas.
Trans. Amer. Math. Soc. 352 (2000), 5381-5404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665333